Controlling the size of autocorrelation robust tests

被引:12
|
作者
Poetscher, Benedikt M. [1 ]
Preinerstorfer, David
机构
[1] Univ Vienna, Dept Stat, Oskar Morgenstern Pl 1, A-1090 Vienna, Austria
基金
奥地利科学基金会; 新加坡国家研究基金会;
关键词
Autocorrelation robust testing; Size control; CONSISTENT COVARIANCE-MATRIX; ORIGIN KERNELS; HETEROSKEDASTICITY; TRUNCATION; REGRESSION; SELECTION; POWER;
D O I
10.1016/j.jeconom.2018.08.005
中图分类号
F [经济];
学科分类号
02 ;
摘要
Autocorrelation robust tests are notorious for suffering from size distortions and power problems. We investigate under which conditions the size of autocorrelation robust tests can be controlled by an appropriate choice of critical value. (C) 2018 Elsevier B.V. All rights reserved.
引用
收藏
页码:406 / 431
页数:26
相关论文
共 50 条
  • [41] Local Gaussian Autocorrelation and Tests for Serial Independence
    Lacal, Virginia
    Tjostheim, Dag
    [J]. JOURNAL OF TIME SERIES ANALYSIS, 2017, 38 (01) : 51 - 71
  • [42] Controlling size
    Arianne Heinrichs
    [J]. Nature Reviews Molecular Cell Biology, 2006, 7 : 626 - 626
  • [44] Controlling for Multiple Tests
    Maltenfort, Mitchell G.
    [J]. JOURNAL OF SPINAL DISORDERS & TECHNIQUES, 2015, 28 (07): : 258 - 258
  • [45] Controlling online tests
    Sik, G
    [J]. PSYCHOLOGIST, 2005, 18 (12) : 727 - 727
  • [46] Is spatial autocorrelation an intrinsic property of territory size?
    Valcu, Mihai
    Kempenaers, Bart
    [J]. OECOLOGIA, 2010, 162 (03) : 609 - 615
  • [47] Is spatial autocorrelation an intrinsic property of territory size?
    Mihai Valcu
    Bart Kempenaers
    [J]. Oecologia, 2010, 162 : 609 - 615
  • [48] EFFECT OF ANNUAL AUTOCORRELATION ON STORAGE SIZE.
    Srikanthan, R.
    [J]. Institution of Engineers, Australia, Civil Engineering Transactions, 1985, CE27 (02): : 225 - 229
  • [49] The sensitivity of the RESET tests to disturbance autocorrelation in regression analysis
    Leung S.F.
    Yu S.
    [J]. Empirical Economics, 2001, 26 (4) : 721 - 726
  • [50] Portmanteau tests based on Kendall's autocorrelation coefficients
    Siman, Miroslav
    [J]. PROCEEDINGS OF THE 23RD INTERNATIONAL CONFERENCE ON MATHEMATICAL METHODS IN ECONOMICS 2005, 2005, : 370 - 375